# SDR MASA2009012200036

- Difficulty date: January 22, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- Aircraft time: 28,426 hours, 21,851 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 2743 PHX-PSP.  CAPTAIN REPORTED THAT ROW 8 LOWER EMERGENCY LIGHT WAS INOP.  MX RESECURED CONNECTOR AT ORANGE FLOOR TRACK STRIP.
